# SDR HEEA084587

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,553 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 412010406115
- Part serial: A1089
- Condition: Worn
- Location: Hub And Sleeve
- Part time: 4,526 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HUB AND SLEEVE ASSY HAS A WORN LINK. REPAIRED.
